# SDR 95ZZZW52

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Horiz Beam
- Condition: Cracked
- Location: Aft Press Blkhd
- Part time: 61,354 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CEHCK, AFT PRESSURE BULKHEAD THIRD HORIZONTAL BEAM FROM BOTTOM CRACKED AT BL '0' 3 INCHES.  REPAIRED PER DOUGLAS SRM CHAPTER 53.  TOTAL CYCLES 24057.
